# SDR SWIA201332675

- Difficulty date: January 23, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 12,010 hours, 7,438 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Failed
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKING VERY UNRESPONSIVE AT SLOW SPEEDS, REQUIRES SIGNIFICANT PRESSURE TO GET BRAKING ACTION BOTH PEDALS.  (FLT 4482)  REPLACED NR 2 WHEEL SPEED TRANSDUCER AND BLED ALL 4 BRAKE ASSEMBLIES IAW AMM.
